# SDR 2007UALA02610

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 56,364 hours, 21,052 cycles
- Engine: Pwa PW2037
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Faulty
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE O2 MASKS DID NOT DROP DURING OPS CHECK IN MAIN CABIN AT ROWS 6AB, 4AB, 4CD, 10ABC, 27ABC & FWD F/A SEAT.  [08-17-07]  ELECTRICAL OPS CHECK TURNED OUT TO BE SUCCESSFUL.  RELOCATED GREEN LANYARD AND RESET PLUNGER.
